# SDR COMA0060905

- Difficulty date: November 9, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N408CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7440
- Aircraft time: 82 hours, 88 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 853D10018
- Part serial: 1505
- Condition: Jammed
- Location: Rt Te Flaps
- Part time: 82 hours, 88 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED, RT NR 4 FLEX DRIVE BROKEN, RT BPSU FAIL CODE.  REPLACED THE RT NR 3 FLAP ACTUATOR, BPSU AND NR 4 FLEX DRIVE CABLE.
